# SDR DALA2016051203886

- Difficulty date: May 10, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 60,241 hours, 25,845 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Cracked
- Location: Bs 367 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STABILIZING STRAP IS CRACKED, AT BS 367, LBL 24.7.  REMOVED EXISTING REPAIR AT STA 377.7, LBL 24.7 AND REMOVED STABILIZING STRAP SEGMENT FROM BS 345 TO BS 377.7.  PERFORMED HFEC.  NO CRACKS NOTED.  FABRICATED MAIN CABIN STABILIZING STRAP AND REPAIR STRAP IAW SRM 53-00-51, REPAIR 12.  TREATED, PRIMED AND TOPCOATED IAW SRM 51-20-01 AND INSTALLED  MAIN CABIN STABILIZING STRAP AND REPAIR STRAP IAW SRM 53-00-51.  REPAIR 12. INSTALLED ID TAG IAW PS 900-5-1, NR 04.
